Jensen's Inequality for Generalized Peng's -Expectations and Its Applications
Zhaojun Zong
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
We study Jensen's inequality for generalized Peng's -expectations and give four equivalent conditions on Jensen's inequality for generalized Peng's -expectations without the assumption that the generator is continuous with respect to . This result includes and extends some existing results. Furthermore, we give some applications of Jensen's inequality for generalized Peng's -expectations.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/683047.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/683047.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:683047
DOI: 10.1155/2013/683047
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().